# SDR SWIA202164165

- Difficulty date: November 28, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL 9.0 FLOOR SEAT TRACK HAS AREAS OF LIGHT CORROSION FROM ON FASTENERS AND SEAT RAIL, FS 847.0 TO 977.0 ALONG LENGTH OF SEAT RAIL.   (C CHECK RO 02-03-22)    REPLACED SEAT TRACK REF CRJ700 AMM 53-00-49-400-801 (CONFIG A03)
